The bifurcation set of a rational function via Newton polytopes

Tat Thang Nguyen, Takahiro Saito, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

Abstract

The bifurcation sets of polynomial functions have been studied by many mathematicians from various points of view. In particular, Némethi and Zaharia described them in terms of Newton polytopes. In this paper, we will show analogous results for rational functions.

Original languageEnglish
Pages (from-to)899-916
Number of pages18
JournalMathematische Zeitschrift
Volume298
Issue number1-2
DOIs
Publication statusPublished - 2021 Jun

Keywords

  • Bifurcation values
  • Newton polytopes
  • Rational functions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The bifurcation set of a rational function via Newton polytopes'. Together they form a unique fingerprint.

Cite this